# SDR 00FDEA00768

- Difficulty date: November 10, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Fire Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE WARN LIGHT CAME ON IN FLT.  AC RELEASE PER SERVICE PER MEL/CDL.  RAN APU IAW JET RUN HANDBOOK AND NO DISCREPANCIES NOTED.
